MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY PRO; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION ACUITY PRO; CATHETER, PERCUTANEOUS
Model Number 8101
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an implant procedure on (b)(6) 2019 a guiding catheter was attempted to be used to insert the left ventricle lead but the part around the tip got lifted at the bifurcation.It was determined due to safety precautions to discontinue use.The left ventricle lead was inserted successfully without the use of a catheter.No adverse health outcomes were reported.This catheter will not be returned as indicated during the initial report.
 
Additional Manufacturer Narrative
This catheter is not expected for return.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that on (b)(6)2019 during an implant procedure a child catheter was attempted to be used to assist in inserting the left ventricle lead.It was indicated that the part around the tip of the catheter lifted at the bifurcation part, so the usage was discontinued for safety precaution.The left ventricle lead was successfully placed without using a catheter.No adverse health effects were reported.This catheter is not expected for return.

Brand Name
ACUITY PRO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8558226
Report Number2124215-2019-07689
Device Sequence Number2308506
Product Code DQY
UDI-Device Identifier08714729932468
UDI-Public08714729932468
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2020
Device Model Number8101
Device Catalogue Number8101
Device Lot Number22521619
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date05/09/2019
Patient Sequence Number1